# SDR CALA2018040301075

- Difficulty date: March 30, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,729 hours, 27,521 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N382013
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STRINGER 20L,   BS 1460 CORRODED.   FOUND OUT OF LIMITS IAW SRM 53-00-53,  FIG. 101.  REMOVED AND THE  STRINGER SPLICE IAW SRM 51-40-02, PG 1-10, AND DWG 146N3400.
